# SDR J7SA201410101401

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N335FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5619
- Aircraft time: 7,717 hours, 4,371 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Cockpit
- Part time: 7,717 hours, 4,371 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ON CLIMB OUT WITH AUTOPILOT ON THE AMBER ICAS, STAB TRIM + MACH TRIM POSTED.  FOLLOWED CHECKLIST & CHANNEL 1 & 2 WOULD NOT ENGAGE.  CHECKED ALL CB’S & ALL IN.  CYCLED THE PILOTS & COPILOTS PITCH TRIM YOKE DISCONNECTS NO CHANGE.  CONTINUED FLIGHT WITH PITCH TRIM FAILED.  PRIOR TO LANDING TRIED TO RESET AGAIN & NO CHANGE.  CHANNEL 1 & 2 STILL WOULD NOT ENGAGE.  ON APPROACH CREW REPORTED THEY HAD EXCESSIVE NOSE DOWN & BOTH PILOTS HAD TO HOLD THE YOKE BACK.  POWERED DOWN PLANE & WHEN POWERED BACK UP PROBLEM WAS GONE & PITCH TRIM WORKED NORMALLY.  MX FOUND THAT IF THEY ROCKED THE COPILOTS DISCONNECT SWITCH THEY COULD DUPLICATE THE FAILURE.  CONFIRMED THAT WHEN IT FAILED HSTECU LABEL 270 BIT 14 SET FOR APPROX 2 MINUTES.
